# SDR NSVA20070029

- Difficulty date: February 5, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 27,090 hours, 33,622 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED AFTER TAKEOFF, OVERRIDE KNOB IS IN.  T/S IAW 76-10-60 AND FOUND A BROKEN WIRE ON 6GA-J1 PIN N.  REPAIRED WIRE IAW MM 20-20-00, OPS CHECKED GOOD IAW AMM 76-10-60.
